# SDR UALA2009032300872

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 68,690 hours, 11,162 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 438
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED LIGHT & RT ENG HPSOV EICAS MSG DURING DESCENT WITH ENG BLEED SW ON & ENGINE RUNNING.  REPLACED HPSOV.
